Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Pregnant, pregnancy induced hypertension, thrombophilic disorders, proluton depot injection, pressure reading 128/82 and 135/80. Normal?

I had an intrauterine fetal death at 28 weeks pregnancy 2 years back (the fetus , however, showed development of only 20 weeks). My doctor suspected PIH and possible thrombophilic disorder as there were numerous placental clots. I am 20 weeks pregnant now, and have been advised weekly proluton depot shots as well as daily clexane injections. My pressure reading was 128/82 yesterday & 135/80 today. Is this normal?
Asked On : Mon, 21 May 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
Your blood pressure readings are excellent and ar enot worrisome. Since you had an intrauterine death earlier, this time you will have to be more cautious. You need to continue with progesterone shot and clexane injections as advised by your gynecologist.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor